# SDR 96ZZZX5599

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6711C
- Make and model: Beech C 23
- Aircraft serial: M2116
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: NAS314251411
- Condition: Frayed
- Location: Stabilator
- Part time: 5,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, STABILATOR DOWN CABLE WAS FOUND FRAYED AT FORWARD PULLEY BEHIND FIRE WALL UNDER CONTROL COLUMN.  SEVERAL STRANDS WERE BROKEN.  REPLACED CABLE.  SUGGEST CLOSE INSPECTION AT EACH ANNUAL INSPECTION.
